# SDR DHL2003782010

- Difficulty date: August 27, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM BOS THE LEFT RED GEAR UNSAFE LIGHT ILLUMINATED.  ABNORMAL PROCEDURE COMPLETED.  AIRSPEED LESS THAN 270 KIAS FOR THE DURATION OF THE FLIGHT.  CHECKED LEFT GEAR UP LOCK SENSOR.  FOUND ADJUSTMENT OUT OF LIMIT.  ADJUSTED SAME TO WITHIN LIMITS.  OPS CHECKS GOOD IAW B727 M/M 32-61-81.
